MathSciNet Relay Station
MathSciNet bibliographic data
MR1005077 47B20 (32E30 47A20 47A60)
Conway, John B. Towards a functional calculus for subnormal tuples: the minimal normal extension. Trans. Amer. Math. Soc. 326 (1991), no. 2, 543–567.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement